# SDR DXTA2021062844340

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVX
- Aircraft serial: 4100
- Aircraft time: 10,286 hours, 4,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Dirty
- Location: Door System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR SWITCH: MAIN AIRSTAIR DOOR DOES NOT CLOSE VIA "OUTSIDE" OR "INSIDE" DOOR CLOSE SWITCH. COCKPIT "DOOR SAFETY" SWITCH IS IN NORMAL POSITION.   GAINED ACCESS TO RELAY 191K2 IAW G-450 WDM 91·01-05. REMOVED, CLEANED, INSPECTED, AND REINSTALLED RELAY. COMPLIED WITH SEVERAL OPERATIONAL CHECKS OF THE MAIN ENTRY DOOR FROM BOTH INSIDE AND OUTSIDE DOOR CLOSE SWITCHES JAW G·450 AMM 52-71-00, ALL CHECKS SATISFACTORY. CLOSED UP ACCESS TO RELAY AS REQUIRED. NO OTHER DEFECTS NOTED
